On certain properties for new subclass of meromorphic starlike functions

Document Type : Research Paper


1 Department of Mathematics‎, ‎Faculty of science‎, ‎Lorestan University‎, ‎68151-4-4316‎, ‎Khorramabad‎, ‎Iran

2 Department of Mathematics‎, ‎Faculty of science‎, ‎Payame Noor University‎, ‎P.O.Box 19395-3697‎, ‎Tehran‎, ‎Iran


‎In this paper we studying some properties of starlike function of order $\lambda$ which satisfy in the condition‎
‎\\for all $z\in U=\{z:|z|<1\}$‎, ‎where $f(z)=1+\sum_{k=1}^\infty a_{k}z^{k}$ is analytic in $U$‎, ‎$0\leqslant\alpha<2$ and $0\leqslant\lambda<1$‎. ‎Our results extend previos results given by Aghalary et al.‎ ‎(2009) and Wang et al.(2014).


[1] R. Aghalary, A. Ebadian and M. Eshaghi Gordji, Subclasses of meromorphic starlike functions connected to multiplier family, Austr. J. Basic Appl. Sci. 3(4) (2009) 4416–4421.
[2] O.P. Ahuja, J. M. Jahangiri and H. Silverman, Subclasses of starlike functions related to a multiplier family, J. Natural Geom. 15 (1999) 65–72.
[3] O. Altinta, Neighborhoods of certain p-valently analytic functions with negative coefficients, Appl. Math. Comput. 187 (2007) 47–53.
[4] A.C. Ata, Neighborhoods of a certain class of analytic functions with negative coefficients, Banach J. Math. Anal. 3 (2009) 111–121.
[5] N.E. Cho, O.S. Kwon and H.M. Srivastava, Inclusion relationships for certain subclasses of meromorphic functions associated with a family of multiplier transformations, Integral Transforms Spec. Funct. 16 (2005) 647–658.
[6] J. Dziok, Classes of meromorphic functions associated with conic regions, Acta Math. Sci. 32 (2012) 765–774.
[7] J. Dziok, Classes of multivalent analytic and meromorphic functions with two fixed points, Fixed Point Theory Appl. 2013 (2013).
[8] R. Fournier and S.T. Ruscheweyh, Remarks on a multiplier conjecture for univalent functions, Proc. Amer. Math. Soc. 116 (1992) 35-43.
[9] B.A. Frasin, Neighborhoods of certain multivalent functions with negative coefficients, Appl. Math. Comput. 193 (2007) 1–6.
[10] A.W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8 (1957) 598–601.
[11] A.W. Goodman, Univalent Functions, vol. 1. Polygonal Publishing House, Washington, New Jersey, 1983.
[12] N.K. Jain and V. Ravichandran, Product and convolution of certain univalent functions, Honam Math. J. 38(4) (2016) 701-724.
[13] B.S. Keerthi, A. Gangadharan and H.M. Srivastava, Neighborhoods of certain subclasses of analytic functions of complex order with negative coefficients, Math. Comput. Model. 47 (2008) 271–277.
[14] V. Kumar, N.E. Cho, V. Ravichandran and H.M. Srivastava, Sharp coefficient bounds for starlike functions associated with the Bell numbers, Math. Slovaca 69(5) (2019) 1053--1064.
[15] J. L. Liu and H. M. Srivastava, A linear operator and associated families of meromorphically multivalent functions, J. Math. Anal. Appl. 259 (2001) 566–581.
[16] M. S. Liu, Y. C. Zhu and H. M. Srivastava, Properties and characteristics of certain subclasses of starlike functions of order β, Math. Comput. Model. 48 (2008) 402–419.
[17] M. Nunokawa and OP. Ahuja, On meromorphic starlike and convex functions, Indian J. Pure Appl. Math. 32 (2001) 1027–1032.
[18] M.S. Robertson, Quasi-subordinate function, Mathematical essays dedicated to A, J. Macintyre, Ohio Univ. Press Athens, (1967) 311–330.
[19] S. Ruscheweyh, Neighborhoods of univalent functions, Proc. Am. Math. Soc. 81 (1981) 521-527.
[20] K. Sharma, N.E. Cho and V. Ravichandran, Sufficient conditions for strong starlikeness, Bull. Iran. Math. Soc. (2020), DOI:10.1007/s41980-020-00452-z.
[21] H. M. Srivastava, S. S. Eker and B. Seker, Inclusion and neighborhood properties for certain classes of multivalently analytic functions of complex order associated with the convolution structure, Appl. Math. Comput. 212 (2009) 66–71.
[22] Z.G. Wang, Z.H. Liu and R.G. Xiang, Some criteria for meromorphic multivalent starlike functions, Appl. Math. Comput. 218 (2011) 1107–1111.
[23] Z. G. Wang, H. M. Srivastava and S. M. Yuan, Some basic properties of certain subclasses of meromorphically starlike functions, J. Inequal. Appl. 2014 (2014) 29.
[24] Z.G. Wang, X.S. Yuan and L. Shi, Neighborhoods and partial sums of certain subclass of starlike functions, J. Inequal. Appl. 2013 (2013) 163.
Volume 12, Issue 1
May 2021
Pages 273-285
  • Receive Date: 10 June 2020
  • Revise Date: 16 December 2020
  • Accept Date: 06 January 2021